Further summation formulae related to generalized harmonic numbers

By De-Yin Zheng. 2007

74 citations recorded by the source corpus.

Abstract By employing the univariate series expansion of classical hypergeometric series formulae, Shen [L.-C. Shen, Remarks on some integrals and series involving the Stirling numbers and ζ ( n ) , Trans. Amer. Math. Soc. 347 (1995) 1391–1399] and Choi and Srivastava [J. Choi, H.M. Srivastava, Certain classes of infinite series, Monatsh. Math. 127 (1999) 15–25; J. Choi, H.M. Srivastava, Explicit evaluation of Euler and related sums, Ramanujan J. 10 (2005) 51–70] investigated the evaluation of infinite series related to generalized harmonic numbers. More summation formulae have systematically been derived by Chu [W. Chu, Hypergeometric series and the Riemann Zeta function, Acta Arith. 82 (1997) 103–118], who developed fully this approach to the multivariate case. The present paper will explore the hypergeometric series method further and establish numerous summation formulae expressing infinite series related to generalized harmonic numbers in terms of the Riemann Zeta function ζ ( m ) with m = 5 , 6 , 7 , including several known ones as examples.

Subfields: Algebra and Number Theory, Applied Mathematics

View Paper: https://www.semanticscholar.org/paper/0b81f067fba4ef49958e3bb3bce0dcf504d23490

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Algebra and Number Theory

  1. Weiping Wang
  2. Anthony Sofo
  3. Cangzhi Jia
  4. Hari M. Srivastava
  5. Hongmei Liu
  6. Michael E. Hoffman
  7. Qiu-Ming Luo
  8. Yilmaz Simsek

In Applied Mathematics

  1. Weiping Wang
  2. Hari M. Srivastava
  3. Cangzhi Jia
  4. Anthony Sofo
  5. Hongmei Liu
  6. Michael E. Hoffman
  7. Qiu-Ming Luo
  8. Dumitru Băleanu

Citations in the corpus